Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Diarrhea and vomiting. Need medication

I have had diarreah for about 3 days now and today have started vomiting . I am struggling to eat anything as it comes out the other end in hours. I have been taking on lots of fluid. I think it is some kind of virus from eating something bad as my wife also had diarreah but hers stopped a couple of days ago. What do you think it could be and do you suggest any medicine?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Gastro can be caused by bacteria or viruses . The problem with being nauseous all the time is that you can struggle to rehydrate orally . For that reason it is often better to receive intra-venous therapy. Not only fluids are needed but also electrolytes and probiotics or antibiotics. Please consult your doctor because electrolyte imbalance has the potential to be life threatening.
I trust you get well soon.
Answered: Mon, 25 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor